# SDR DALA2023012300474

- Difficulty date: January 18, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,631 hours, 27,059 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 LOOSE FASTENERS NBR 3 AND 4 BY CRACKED PAINT ALL THE WAY AROUND THE FASTENER HEAD AT LH WING UPPER SKIN DRAG FITTING. CORRECTIVE ACTION: SUMMARY NRC OF 00093: FASTENERS #3 AND # 4 WAS REPLACE PER AMDS. (2587563)
